# SDR DALA1233699257

- Difficulty date: March 25, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 39,368 hours, 22,042 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 3935860501
- Condition: Unknown
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED RT MLG RETRACT ACTUATOR SUPPORT FITTING.  REPLACED FITTING, BUSHING, AND BEARING.
